# SDR IXXA9700158

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: Rt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND ON RIGHT AFT SERVICE DOOR PAN, LOWER AFT CORNER.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A REPAIR DOUBLER IN ACCORDANCE WITH DER APPROVED DRAWING 852-386-97 AND ENGINEERING ORDER 52-DC8-590.
